| Model Number |
10445 |
| Medical Device Problem Codes |
Break (1069); Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a sheath liner tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly calcified, mildly stenotic, mildly tortuous femoral artery.A safari2 guidewire, 22mm non-boston scientific (bsc) pre-dilatation balloon catheter, and 27-29mm acurate prime delivery system were passed through the 14f isleeve introducer sheath without issue.The tavr procedure was successfully completed.At the conclusion of the procedure difficulty was encountered removing the 14f isleeve introducer sheath.Upon removal a tear through the sheath liner at the distal end was observed.No patient complications were reported.
Event or Problem Description
It was reported that a sheath liner tear occurred.Procedure summary a 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.Femoral access was obtained via the mildly calcified, mildly stenotic, mildly tortuous femoral artery.A safari2 guidewire, 22mm non-boston scientific (bsc) pre-dilatation balloon catheter, and 27-29mm acurate prime delivery system were passed through the 14f isleeve introducer sheath without issue.The tavr procedure was successfully completed.At the conclusion of the procedure difficulty was encountered removing the 14f isleeve introducer sheath.Upon removal a tear through the sheath liner at the distal end was observed.Patient status no patient complications were reported.
Additional Manufacturer Narrative
This supplemental report is being submitted with an update to sections: h6 device codes, h6 component codes, h6 evaluation method codes, h6 evaluation result codes, h6 evaluation conclusion codes.Device analysis the 14f isleeve introducer sheath was returned and device analysis was performed by a boston scientific quality technician.The returned device consisted of a 14f isleeve introducer sheath with the dilator pushed completely through the sheath and protruded from the sheath tip.The device was visually and microscopically evaluated.The 14f isleeve introducer sheath was kinked approximately 17.5cm distal of the strain relief.All three (3) expansion seams were expanded with the tip split at the seam.The expanded seams and tip of the 14f isleeve introducer sheath occurred along the seam line and is expected during use of the device; therefore, this is not considered device damage.At two expansion seam lines the tip of the 14f isleeve introducer sheath was split along either side of the seam causing a portion of the tip to protrude upward creating a flap at both locations.No sheath liner tear was present.